# SDR SWAA2025032097122

- Difficulty date: February 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS500C AND STR19L AT FWD CARGO COMPARTMENT 2025-136941 <[01].  REPLACED TIE CLIP LOCATED BS500C AND STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A1224 SHEET 49 REV? SEE INDIVIDUAL SIGN OFF BELOW.; [02] TASK COMPLETED.
